Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sore hips and stomach pain, bloating. Need remedy

My hips are sore (almost like I m having period cramps ) & the lower part of my stomach is sore. I feel as if I m bloated but the pain is much more intense. This started abt 1 day ago. I ve eaten a little & had ginger ale but it hasn t gone away. It feels best when I lie out flat on my back but it s still keeping me awake
Asked On : Sat, 29 Sep 2012
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
You didn't mention your last menstrual period.
If you are nearing your periods, then this pain could be pain during menstruation called dysmenorrhea.
If you are near ovulatory period, then this could be ovulatory pain.
If there is possibility of pregnancy then the possibility of ectopic pregnancy should be ruled out.
It can also be pain due to gastrointestinal causes.
So, you better once consult gynecologist and get examined to find out the actual cause and take treatment accordingly.


Take care.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor